RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 29–53 (Mi fpm1833)  

Abelian groups isomorphic to a proper fully invariant subgroup

S. Ya. Grinshpona, M. M. Nikolskayab

a Tomsk State University
b Tomsk State University of Architecture and Building

Abstract: The present paper is a survey of the authors' results related to studying groups containing a proper fully invariant subgroup isomorphic to the group.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.B37.21.0354


Full text: PDF file (247 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: S. Ya. Grinshpon, M. M. Nikolskaya, “Abelian groups isomorphic to a proper fully invariant subgroup”, Fundam. Prikl. Mat., 22:5 (2019), 29–53

Citation in format AMSBIB
\Bibitem{GriNik19}
\by S.~Ya.~Grinshpon, M.~M.~Nikolskaya
\paper Abelian groups isomorphic to a~proper fully invariant subgroup
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 29--53
\mathnet{http://mi.mathnet.ru/fpm1833}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1833
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020